Se rendre au contenu
Tylenol Extra Strength Caplets, 500 mg Acetaminophen, Travel Size, 6 ct | Pain Reliever & Fever Reducer, Minor Arthritis Pain, Headache, Backache & Menstrual Pain Relief

Price:

6,62 CA$


Tylenol Extra Strength Caplets, 500 mg Acetaminophen, Travel Size, 6 ct | Pain Reliever & Fever Reducer, Minor Arthritis Pain, Headache, Backache & Menstrual Pain Relief

https://nutricity.ca/shop/brswkfyedefbkad2-tylenol-extra-strength-caplets-500-mg-acetaminophen-travel-size-6-ct-pain-reliever-fever-reducer-minor-arthritis-pain-headache-backache-menstrual-pain-relief-134597 https://nutricity.ca/web/image/product.template/134597/image_1920?unique=007c3f7

Stock Expiry Date*: 24-02-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • 6-count travel size of Tylenol Extra Strength Caplets with 500 mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. The convenient travel size is perfect for purses and backpacks for pain relief on-the-go
  • Each extra strength caplet contains 500 mg of acetaminophen for effective pain relief, and has an excellent safety profile when used as directed
  • Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. To use, take two caplets every six hours while symptoms last and do not take more than six caplets in 24 hours
  • From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol

6,62 CA$ 6.62 CAD 6,62 CA$ Toutes taxes comprises

Not Available For Sale

(1,10 CA$ / Units)

Displayed price includes all duties & taxes.

  • Numéro d'unité
  • Rubrique
  • Poids de l'article
  • Avantages pour les produits
  • Nombre d'articles
  • Forme posologique
  • Fabricant
  • Ingrédients
  • Type de produit
  • Utilisations spécifiques pour le produit
  • Ingrédients actifs
  • UPC
  • Numéro d'identification du commerce mondial
  • Nom du type de colis
  • Public cible
  • Nombre de contenus nets
  • Marque
  • Répartition par âge
  • Type de conteneur
  • Numéro de pièce du fabricant
  • Numéro de modèle
  • Dimensions de l'article
  • Caractéristiques supplémentaires
  • Partie du corps cible

Cette combinaison n'existe pas.

Contactez-nous
Acétaminophène
Ingrédients propylène glycol, Hypromellose, Stéarate de magnésium, Glycolate d'amidon de sodium, Étoile prégélatinisée, powdered cellulose, FD&C red no. 40 aluminum lake, Active ingredient (in each caplet) (Purpose): Acetaminophen 500 mg (Pain reliever/fever reducer) Inactive ingredients carnauba wax*, corn starch*, modified starch*, polyethylene glycol*, shellac, titanium dioxide *Contains one or more of these ingredients.
Utilisations spécifiques pour le produit Froid, Fièvre
Numéro d'unité 6 Compte
Rubrique Caplet
Poids de l'article 13.61 g
Avantages pour les produits Contrôle de la fièvre
Nombre d'articles 1
Forme posologique Comprimés
Fabricant Kenvue
Type de produit Acétaminophène
Ingrédients actifs Acétaminophène
UPC 300450444066
Numéro d'identification du commerce mondial 00300450444066
Nom du type de colis Boîte
Public cible Unisexe-adultes
Nombre de contenus nets 6 Count
Marque Tylenol
Répartition par âge Adulte
Type de conteneur Bouteille
Numéro de pièce du fabricant 300450444066
Numéro de modèle 300450444066
Dimensions de l'article 1.07 x 2.75 x 4.5 inches
Caractéristiques supplémentaires Action rapide
Partie du corps cible Estomac
  • Buy Four or More Offer

    Obtenez 5 % de réduction lorsque vous achetez 4 articles ou plus

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Brooklyn, États-Unis.
  • Delivery Offer(Canada)
    Livraison gratuite sur les commandes admissibles.
Delivery Detail
Délais de livraison estimés : 12–26 jours (International).
3–6 jours (National).
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours
Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

Tylenol Extra Strength caplets with 500mg of acetaminophen reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength oral pain reliever has an excellent safety profile and can be used by adults and children 12 years and older. To use, adults and children 12 years and over, take two caplets every 6 hours while symptoms last and do not take more than six caplets in 24 hours. From Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.

Important information

Safety Information

Alcohol warning: if you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: 1) pain gets worse or lasts for more than 10 days, 2) fever gets worse or lasts for more than 3 days, 3) new symptoms occur, 4) redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a poison control center right away (1-800-222-1222). quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Indications

Uses: temporarily relieves minor aches and pains due to: 1) the common cold, 2) headache, 3) backache, 4) minor pain or arthritis, 5) toothache, 6) muscular aches, 7) premenstrual and menstrual cramps, 8) temporarily reduces fever.

Ingredients

Active ingredient (in each caplet) (Purpose): Acetaminophen 500 mg (Pain reliever/fever reducer) Inactive ingredients carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide *Contains one or more of these ingredients.

Directions

Directions: do not take more than directed (see overdose warning). Adults and children 12 years and over: 1) take 2 caplets every 4-6 hours while symptoms last. 2) do not take more than 8 caplets in 24 hours. 3) do not use for more than 10 days unless directed by a doctor. Children under 12 years: do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Other information: 1) store between 20-25 degrees c (68-77 degrees f). Avoid excessive heat 40 degrees c (104 degrees f). 2) do not use if carton or pouch is opened. 3) see side panel for lot number and expiration date.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.07 x 2.75 x 4.5 inches; 0.48 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

10 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC30708 Springtracking SPRCA00003964363 2026-10-02 Track
NC30624 Springtracking SPRINGAM0000014559 2026-10-02 Track
NC30422 Springtracking SPRINGAM0000014558 2026-10-02 Track
NC30403 Springtracking SPRCA00003964369 2026-10-02 Track
NC30398 Canadapost Postescanada 7100848355722547 2026-10-02 Track
NC30192 Canadapost Postescanada 7100848355722561 2026-10-02 Track
NC30087 Springtracking SPRCA00003964367 2026-10-02 Track
NC30051 Springtracking SPRCA00003964368 2026-10-02 Track
NC29799 USPS LD367710946US 2026-10-02 Track
NC29679 Springtracking SPRCA00003964364 2026-10-02 Track

Avertissement

Les compléments alimentaires ne sont pas des médicaments. Les produits vendus sur ce site ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie. Si vous avez un problème de santé, consultez toujours un professionnel de santé qualifié avant utilisation. Les résultats individuels peuvent varier. En passant une commande, vous acceptez de vous conformer aux réglementations d'importation de votre pays. Nous couvrons les droits et taxes applicables là où cela est indiqué.

*Information sur la date d'expiration :
Veuillez noter que la date d'expiration peut varier d'un lot à l'autre. Cependant, nous garantissons que tous les produits expédiés à nos clients ont une durée de conservation valide et ne seront pas périmés au moment de la livraison.